# SDR DALA2024093009502

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,679 hours, 32,361 cycles
- System (JASC): 5200 · Doors
- Part: Nut
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 MISSING LOCKWIRE AND LOOSE NUT OF EMERGENGY POWER RESERVOIR AT R4 AND R2 PASSENGER DOORS. CORRECTIVE ACTION: SUMMARY OF NRC 00129: B-NUT OF EMERGENCY POWER RESERVOIR AT R4 AND R2 PASSENGER DOORS WAS TIGHTENED AND LOCKWIRE WAS INSTALLED PER B757-200 AMM 52-11-30. (0579486)
